Alert archive / New York / Coastal Flood Warnings in 2012

Coastal Flood Warning 3, NWS New York, NY

October 27, 20128 counties in New York; Essex County, Hudson County, Union County, New Jersey; 4 counties in Connecticut

NWS New York, NY issued this coastal flood warning at Oct 27, 2012, 5:34 PM EDT for 8 counties in New York; Essex County, Hudson County, Union County, New Jersey; 4 counties in Connecticut. It took effect at Oct 29, 2012, 6:00 AM EDT. It was in force for 32 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 27, 2012, 5:34 PM EDT (21:34 UTC)
In effect from
Oct 29, 2012, 6:00 AM EDT
Expired
Oct 30, 2012, 2:17 PM EDT
In force
32 hr
Issued by
NWS New York, NY

Counties Greater Bridgeport Planning Region, CT, Lower Connecticut River Valley Planning Region, CT, Naugatuck Valley Planning Region, CT, Southeastern Connecticut Planning Region, CT, Essex County, NJ, Hudson County, NJ, Union County, NJ, Bronx County, NY, Kings County, NY, Nassau County, NY, New York County, NY, Queens County, NY, Richmond County, NY, Suffolk County, NY, Westchester County, NY

The radar

The Brookhaven radar (KOKX), 59 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 9.6 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2012-10-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2012-10-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
838 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this coastal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this coastal flood warning went out at Oct 27, 4:46 PM EDT, 48 minutes earlier.

Area forecast discussion, Oct 27, 4:46 PM EDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
446 PM EDT SAT OCT 27 2012

.SYNOPSIS...
HIGH PRESSURE OVER THE AREA TODAY WILL WEAKEN AS A COLD FRONT
APPROACHES FROM THE WEST. A DANGEROUS COASTAL STORM WILL IMPACT
THE AREA SUNDAY THROUGH THE MIDDLE OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
WITH UPPER LEVEL MOISTURE FROM SANDY AND PERSISTENT EASTERLY
FLOW IN THE LOWER LEVELS...MOSTLY CLOUDY CONDITIONS WILL CONTINUE
ACROSS THE CWA. TEMPERATURES SHOULD NOT RISE TOO MUCH FURTHER THIS
AFTERNOON WITH HIGH TEMPERATURES ABOVE NORMAL IN THE 60S.

OTHERWISE...EXPECT INCREASING EASTERLY WINDS THROUGH THIS EVENING WITH A
TIGHTENING PRESSURE GRADIENT BETWEEN SANDY AND HIGH PRESSURE TO
OUR NE. A SLIGHT CHC OF LIGHT PCPN REMAINS IN THE FORECAST ACROSS
WESTERN PORTIONS OF THE AREA WITH THE APPROACH OF A COLD FRONT AND
VORT MAX.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SUNDAY/...
DEEP UPPER LEVEL TROUGH EXTENDING FROM GREAT LAKES REGION SOUTH
THROUGH THE LOWER MISSISSIPPI VALLEY WILL PUSH EAST TONIGHT INTO
TOMORROW AND BECOME MORE NEGATIVELY TILTED BY 00Z MON...BEGINNING
TO INTERACT WITH SANDY AT THE END OF THE PERIOD. MEANWHILE...A REX BLOCK
SETS UP DOWNSTREAM OVER THE NORTHERN ATLANTIC WHICH WILL
EVENTUALLY LEAD TO THE BLOCKING OF THE TROUGH AND APPROACHING
SANDY. THE SURFACE COLD FRONT REMAINS JUST TO THE WEST OF THE CWA
AS SANDY APPROACHES FROM THE SOUTH. MULTIPLE WEAK SHORTWAVES ROUND
THE TROUGH...KEEPING POPS IN THE FORECAST TONIGHT INTO
TOMORROW...WITH A GRADUAL INCREASE AS PCPN FROM SANDY MOVES NORTH
AS WELL LATER SUNDAY.

A TIGHTENING PRESSURE GRADIENT OVER THE AREA WILL INCREASE THE
EASTERLY FLOW...ESP SUNDAY AFTERNOON...BRINGING SUSTAINED WINDS TO
BETWEEN 15 AND 20 MPH...AND GUSTS UP TO 30 MPH. THIS TREND WILL
THEN CONTINUE INTO SUNDAY NIGHT.

CLOUDY CONDITIONS WILL HELP TO MODERATE TEMPERATURES TONIGHT AND
TOMORROW...BRINGING TEMPS BACK DOWN CLOSER TO NORMAL. CONTINUED TO
USE A BLEND OF NAM/MOS GUIDANCE.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
DANGEROUS COASTAL STORM IS BECOMING MORE LIKELY FOR SUNDAY NIGHT
THROUGH MID WEEK.

CONFIDENCE CONTINUES TO INCREASE THAT THE LOCAL AREA WILL BE
AFFECTED BY SIGNIFICANT IMPACTS FROM SANDY. GENERAL OPERATION
MODELS ARE LINING UP BETTER WITH TIMING...BRINGING THE STORM IN
AROUND 00Z TUES...THOUGH WITH DISCREPANCIES OF ACTUAL LOCATION
BEING FROM DELMARVA UP TO LI. LATEST NHC FORECAST CONTINUES TO
TREND BRINGING THE STORM IN AROUND THE DELMARVA REGION...SO KEPT
THE TIMING AND TRACK OF THE FORECAST SIMILAR TO THIS THINKING.
THE STORM IS STILL EXPECTED TO MAKE A TRANSITION INTO POST
TROPICAL PRIOR TO LANDFALL. IT HAS TO BE EMPHASIZED...THAT
ALTHOUGH THE STORM IS EXPECTED TO TRANSITION TO POST-TROPICAL
BEFORE LANDFALL...IT WILL BE A LARGE AND DANGEROUS STORM FOR THE
NORTHEAST/MID ATLANTIC.

BASED ON ABOVE...CONFIDENCE IS INCREASING IN SIGNIFICANT IMPACTS
TO THE REGION...IN THE FORM OF HEAVY RAINFALL AND RESULTANT
URBAN...SMALL STREAM...AND RIVER FLOODING...HIGH WINDS CAUSING
WIDESPREAD DOWNING OF TREES AND POWER LINES...AND SIGNIFICANT
SHORELINE IMPACTS FROM COASTAL FLOODING AND BEACH EROSION.

THE WINDOW FOR HEAVIEST RAIN IS STILL A BIT UNCERTAIN AS IT WILL
DEPEND ON EXACT TIMING AND TRACK OF THE SANDY AND INTERACTION WITH
INTENSE JET/SHORTWAVE ENERGY...BUT SEVERAL INCHES OF RAIN ARE
POSSIBLE ANYWHERE FROM SUNDAY NIGHT THROUGH TUESDAY. SEE THE
HYDROLOGY SECTIONS FOR MORE ON THE FLOODING POTENTIAL. AS FOR
WINDS...THEY INCREASE FROM THE E/NE ON SUNDAY BETWEEN SANDY AND
HIGH PRESSURE TO THE N. WINDS OF 15 TO 25 MPH AND GUSTS WELL INTO
THE 30S ARE LIKELY BY SUNDAY AFTERNOON AND THEN CONTINUING INTO
MONDAY. THE STRONGEST WINDS WILL BE COINCIDENT WITH THE CLOSEST
APPROACH AND LANDFALL OF SANDY...LATE MONDAY THROUGH TUE...WITH
THE POTENTIAL FOR SPEEDS OF 40-50G70-80MPH...SLIGHTLY HIGHER IN
ELEVATED LOCATIONS. IF THESE WINDS ARE REALIZED...THE COMBINATION
OF EVENT DURATION...SATURATED GROUNDS...AND PARTIAL TO FULL
FOLIAGE TREES...WOULD CAUSE WIDESPREAD DOWNING OF TREES AND POWER
LINES...CAUSING DISRUPTION TO POWER AND POSSIBLY TRANSIT FOR
SEVERAL DAYS. THESE WINDS WILL ALSO RESULT IN SIGNIFICANT COASTAL
IMPACTS...DETAILED IN THE TIDES AND COASTAL FLOODING SECTIONS.

ALTHOUGH CONFIDENCE IS INCREASING IN SIGNIFICANT IMPACTS TO THE
LOCAL AREA...CONTINUE TO MONITOR NATIONAL WEATHER SERVICE
FORECASTS AS UNCERTAINTY STILL REMAINS WITH THE EXACT TIMING AND
DEGREE OF IMPACT DUE TO THE STILL WIDE ENVELOPE OF POSSIBLE
LANDFALL LOCATIONS. ALSO...REFER TO THE NATIONAL HURRICANE CENTER
FOR THE LATEST TRACK AND FORECASTS.

&&

.AVIATION /21Z SATURDAY THROUGH THURSDAY/...
HIGH PRESSURE WILL CONTINUE TO WEAKEN THIS AFTERNOON...AND GIVE
WAY TO THE OUTER CIRCULATION OF SANDY TONIGHT INTO SUNDAY.
HIGH CONFIDENCE IN INCREASING SUSTAINED WINDS THROUGH THE
PERIOD...AND IN GUSTS AFTER 10Z SUNDAY. THERE IS LOW TO MEDIUM
CONFIDENCE ON ONSET/STRENGTH OF ANY GUSTS TONIGHT...WHICH MIGHT
NOT MATERIALIZE UNTIL LATE ESPECIALLY INLAND.

LOW CONFIDENCE ON CIGS THROUGH TONIGHT. SOME DRIER AIR WORKING IN
FROM THE WEST MAY SCATTER OUT CURRENT BKN030-035 TO A SCT030-035
FOR A BRIEF PERIOD. HOWEVER...MVFR CIGS SHOULD COME BACK AT SOME
POINT TONIGHT ESPECIALLY AFTER MIDNIGHT. HIGH CONFIDENCE IN MVFR
CIGS LATE TONIGHT AFTER ABOUT 08Z-09Z INTO SUNDAY MORNING.

.OUTLOOK FOR 18Z SUNDAY THROUGH WEDNESDAY...
.SUNDAY AFTERNOON/NIGHT...MVFR CIGS AND INCREASING NE WINDS.
G30-35KT EXPECTED DURING THE LATE AFTERNOON AND EVENING...AND
G40-45KT AFTER MIDNIGHT. HIGHEST WINDS IN NYC METRO AND ALONG THE
COAST.

.MONDAY-TUESDAY...STRONG WINDS IN EXCESS OF 40-50 KT LIKELY...WITH
GUSTS POSSIBLE OVER 70 KT. PERIODS OF HEAVY RAIN WITH IFR
CONDITIONS.

.WED-THU...BRISK WITH MVFR CONDS AND SHOWERS.

&&

.MARINE...
SCA REMAINS IN EFFECT FOR THE OCEAN WATERS TODAY AS WINDS INCREASE
FROM THE EAST...AND SEAS REACH 5 FT. WINDS AND SEAS ON ALL WATERS
WILL CONTINUE TO INCREASE TONIGHT THROUGH TOMORROW INTO THE
BEGINNING OF THE WEEK AS THE COASTAL STORM IMPACTS THE REGION.
CONFIDENCE IS INCREASING THAT GALE CONDITIONS WILL BE MET LATER
SUNDAY ON ALL WATERS...THEN POSSIBLE STORM FORCE WINDS BY LATE
MONDAY. WITH THE UNCERTAINTY OF THE EXACT TIMING OF THESE
CONDITIONS...WILL HOLD OFF ON ISSUING ANY FURTHER MARINE PRODUCTS
AT THIS TIME.

SEAS WILL GREATLY INCREASE SUNDAY WITH THE STRONG WINDS.
20-25 FT OCEAN SEAS ARE POSSIBLE BY MONDAY NIGHT/TUESDAY AS A
RESULT...WITH 5 TO 10 FT SEAS ON THE SOUND.

&&

.HYDROLOGY...
NO SIGNIFICANT RAIN IS EXPECTED TODAY THROUGH SUNDAY AFTERNOON.

THE POTENTIAL FOR VERY HEAVY RAIN AND SIGNIFICANT URBAN...SMALL
STREAM...AND RIVER FLOODING EXISTS FOR SUNDAY NIGHT THROUGH
TUESDAY FROM SANDY OR HER REMNANTS. UNCERTAINTY WITH HER TRACK
REMAINS BUT SEVERAL INCHES OF RAINFALL IS POSSIBLE...WITH THE
HEAVIEST RAIN LIKELY MONDAY MORNING THROUGH TUESDAY MORNING.

&&

.TIDES/COASTAL FLOODING...
COASTAL FLOOD WATCH IS IN EFFECT BEGINNING FOR THE HIGH TIDE CYCLE
SUNDAY EVENING...LASTING THROUGH MONDAY FOR ALL COASTLINES.

CONFIDENCE IS INCREASING IN A SIGNIFICANT AND PROLONGED COASTAL
FLOOD EVENT FOR EARLY NEXT WEEK. EASTERLY FLOW WILL BEGIN
STRENGTHENING SUNDAY...WITH POTENTIAL FOR MINOR COASTAL
FLOODING STARTING WITH THE SUNDAY EVENING HIGH TIDE AND BECOMING
INCREASING LIKELY AND WIDESPREAD FOR SUCCESSIVE HIGH TIDE CYCLES.
WIDESPREAD MODERATE COASTAL FLOODING IS POSSIBLE BY THE MONDAY
MORNING HIGH TIDE CYCLE AS THE STRONGEST WINDS BEGIN AFFECTING
THE AREA. THEN THE EXACT TRACK/TIMING AND EVOLUTION OF SANDY WILL
DETERMINE THE MAGNITUDE OF COASTAL FLOODING WITH THE TUESDAY
MORNING/EARLY AFTERNOON HIGH TIDE...WITH POTENTIAL FOR SIGNIFICANT
AND WIDESPREAD COASTAL FLOODING RESULTING IN WIDESPREAD FLOODING
AND POSSIBLE DAMAGE IN HISTORICALLY FLOOD PRONE SPOTS.

HAND IN HAND WITH THE COASTAL FLOODING WILL BE INCREASINGLY HIGH
SURF BATTERING THE COAST SUNDAY INTO EARLY NEXT WEEK...WITH
POTENTIAL FOR MAJOR BEACH EROSION...LOCALIZED WASHOVERS...AND DAMAGE
TO VULNERABLE SHORELINE STRUCTURES.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...COASTAL FLOOD WARNING FROM 6 AM MONDAY TO 3 PM EDT TUESDAY FOR
     CTZ009>012.
     FLOOD WATCH FROM MONDAY MORNING THROUGH TUESDAY AFTERNOON FOR
     CTZ005>012.
     HIGH SURF ADVISORY FROM 7 PM SUNDAY TO 6 PM EDT TUESDAY FOR
     CTZ009>012.
     HIGH WIND WATCH FROM MONDAY MORNING THROUGH TUESDAY AFTERNOON
     FOR CTZ005>012.
NY...COASTAL FLOOD WARNING FROM 6 AM MONDAY TO 3 PM EDT TUESDAY FOR
     NYZ071>075-078>081-176>179.
     FLOOD WATCH FROM MONDAY MORNING THROUGH TUESDAY AFTERNOON FOR
     NYZ067>075-078>081-176>179.
     HIGH SURF ADVISORY FROM 7 PM SUNDAY TO 6 PM EDT TUESDAY FOR
     NYZ071-073>075-078>081-176>179.
     HIGH WIND WATCH FROM MONDAY MORNING THROUGH TUESDAY AFTERNOON
     FOR NYZ067>075-078>081-176>179.
NJ...COASTAL FLOOD WARNING FROM 6 AM MONDAY TO 3 PM EDT TUESDAY FOR
     NJZ006-106-108.
     FLOOD WATCH FROM MONDAY MORNING THROUGH TUESDAY AFTERNOON FOR
     NJZ002-004-006-103>108.
     HIGH WIND WATCH FROM MONDAY MORNING THROUGH TUESDAY AFTERNOON
     FOR NJZ002-004-006-103>108.
MARINE...HURRICANE FORCE WIND WATCH FROM MONDAY MORNING THROUGH TUESDAY
     AFTERNOON FOR ANZ330-335-338-340-345-350-353-355.
     SMALL CRAFT ADVISORY UNTIL 6 AM EDT SUNDAY FOR ANZ350-353-355.

&&

SYNOPSIS...SEARS
NEAR TERM...DS/NV
SHORT TERM...SEARS
LONG TERM...SEARS/NV
AVIATION...BC/GOODMAN
MARINE...SEARS/NV
HYDROLOGY...SEARS/NV
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Oct 27, 5:34 PM EDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
534 PM EDT SAT OCT 27 2012

CTZ005>008-NJZ002-004-103>105-107-NYZ067>070-282145-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-WESTERN PASSAIC-EASTERN PASSAIC-WESTERN BERGEN-
EASTERN BERGEN-WESTERN ESSEX-WESTERN UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-
534 PM EDT SAT OCT 27 2012

...FLOOD WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY
AFTERNOON...
...HIGH WIND WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   HIGH WIND WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

NJZ106-108-282145-
EASTERN ESSEX-EASTERN UNION-
534 PM EDT SAT OCT 27 2012

...COASTAL FLOOD WARNING IN EFFECT FROM 6 AM MONDAY TO 3 PM EDT
TUESDAY...
...FLOOD WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY
AFTERNOON...
...HIGH WIND WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEW JERSEY.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD WARNING.
   FLOOD WATCH.
   HIGH WIND WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-338-340-350-353-355-282145-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
534 PM EDT SAT OCT 27 2012

...HURRICANE FORCE WIND WATCH IN EFFECT FROM MONDAY MORNING THROUGH
TUESDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HURRICANE FORCE WIND WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

CTZ009>012-NYZ071-073>075-078>081-176>179-282145-
SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX-
SOUTHERN NEW LONDON-SOUTHERN WESTCHESTER-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-
NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
534 PM EDT SAT OCT 27 2012

...HIGH SURF ADVISORY IN EFFECT FROM 7 PM SUNDAY TO 6 PM EDT
TUESDAY...
...COASTAL FLOOD WARNING IN EFFECT FROM 6 AM MONDAY TO 3 PM EDT
TUESDAY...
...FLOOD WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY
AFTERNOON...
...HIGH WIND WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT AND
SOUTHEAST NEW YORK.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH SURF ADVISORY.
   COASTAL FLOOD WARNING.
   FLOOD WATCH.
   HIGH WIND WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

NJZ006-NYZ072-282145-
HUDSON-NEW YORK (MANHATTAN)-
534 PM EDT SAT OCT 27 2012

...COASTAL FLOOD WARNING IN EFFECT FROM 6 AM MONDAY TO 3 PM EDT
TUESDAY...
...FLOOD WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY
AFTERNOON...
...HIGH WIND WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEW JERSEY AND
SOUTHEAST NEW YORK.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD WARNING.
   FLOOD WATCH.
   HIGH WIND WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ345-282145-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
534 PM EDT SAT OCT 27 2012

...HURRICANE FORCE WIND WATCH IN EFFECT FROM MONDAY MORNING THROUGH
TUESDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HURRICANE FORCE WIND WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 27, 5:46 AM EDTCoastal Flood WatchOKXBronx, Kings, Nassau, New York, Queens, Richmond and 2 more12 hr
Oct 27, 4:36 PM EDTHigh Wind WatchOKXBronx, Kings, Nassau, New York, Orange, Putnam and 5 more12 hr
Oct 27, 4:53 PM EDTHurricane Force Wind WatchOKX12 hr
Oct 27, 4:58 PM EDTFlood WatchOKXBronx, Kings, Nassau, New York, Orange, Putnam and 5 more52 hr
Oct 27, 5:34 PM EDTHigh Surf AdvisoryOKXBronx, Kings, Nassau, Queens, Richmond, Suffolk and 1 more12 hr

Nearby

Coastal Flood Warnings in New York, 2012Coastal Flood Warnings in Connecticut, 2012Coastal Flood Warnings in New Jersey, 2012Every coastal flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.